# SDR MWEA95360

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 19D223682
- Condition: Failed Test
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TIME CHANGE OF FWD GALLEY SERVICE DOOR EVACUATION SLIDE, THE DEPLOYMENT TEST FAILED.  MAINTENANCE FOUND RELEASE LANYARD ROUTED INCORRECTLY INSIDE SLIDE AT BOTTLE REGULATOR.  MAINTENANCE REPLACED GALLEY SERVICE DOOR EVACUATION SLIDE AND RETURNED A/C TO SERVICE.
